All compact manifolds are homeomorphic to totally algebraic real algebraic sets.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 139-149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1991__66_4_140226,
author = {S. Akbulut and H. King},
title = {All compact manifolds are homeomorphic to totally algebraic real algebraic sets.},
journal = {Commentarii mathematici Helvetici},
pages = {139--149},
year = {1991},
volume = {66},
number = {4},
zbl = {0731.14037},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140226/}
}
S. Akbulut; H. King. All compact manifolds are homeomorphic to totally algebraic real algebraic sets.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 139-149. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140226/